Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Dan12345

Member
  • Posts

    28
  • Joined

  • Last visited

Reputation

2 Neutral
  1. Hey, I had fraxel laser treatment yesterday and it looked like it had got rid of all my scars straight away but that was just swelling. Anyway, the day after having the treatment I am now breaking out in little whiteheads everywhere and I am even more red (sunburnt look) than I was yesterday. Are these two things normal?
  2. Well I eat relatively healthy in terms of no junk food and drink 5L + of water a day. So I guess i'll give it a month and see if any improvements and then just see from there. Thanks
  3. Hey all, Ok i've decided to try some new things after reading some posts and reviews on the website. 1) Started no dairy 9 days ago 2) Started vitamin D (d3) 5-6 days ago. Started low and worked my way up to 3x 3000iu a day. (3000 at breakfast, then lunch and dinner) 3) Started dandeloin root capsules (3 a day) around 2 days ago. 4) Used isotrexin gel for like 3 months, but on and off. Like one week i wouldn't use it at all, then use it for a week. Now i've been using Isotrex for a we
  4. Hey, Wont give you a massive story, but I took accutane for 6 months, it destroyed my skin and left me with horrible red marks and scarring. 3 months after stopping, spots started up again and now its been 6 months since I stopped. My face is more oily than ever. I've been doing a lot of reading today to look at more natural cures to oily skin as I have never actually tried any of them. I saw a couple of things about liquid chlorophyll and dandelion root capsules which I will probably end up
  5. Not sure if this is in the right part of the forum but yeh. Basically. I've suffered with moderately bad skin up until semptember last year. It was always controllable though (used isoretinoin gel/antibiotics) and then suddenly I broke out badly (not awfully in hindsight) after a festival and decided that I wanted to take roaccutane. 5 months of hell it was. Horrible dryness and my skin got even worse than I could possibly imagine. I had never had cysts before, and was getting a new one
  6. Hey, So. I finished accutane a month early as I couldn't put up with the red marks anymore. Its been just over 3 weeks since i stopped so its not yet out of system. In terms of getting spots, I got one or two pussy ones but they went away in about 2-3 days. However, I am suddenly getting loads of really small skin colored spots (dont know if they are actually spots). They are sort of hardish and not that noticeable but you can tell if you run your finger along my cheeks. It seems to be in th
  7. Recently my sister has been lightly covering it for me as it is mainly just marks, its not noticeable really unless you are actually looking to see if I have anything on. Being male, I really don't want to keep covering it up as its a pain in the ass and not usually a part of my daily routine. Also, I don't do a very good job of it. I've had a spot mark on my arm for about 4 months now and i've noticed in the 10 days i've been off the tablets its actually starting to fade now. So hopefully thats
  8. Before I started the tablets I had about 4 spots on one side of my face. Since i've been on the tablets I've had my face pretty much destroyed by the tablets in terms of marks and such. Thing is, I really don't mind having a spot or two like I did before the tablets, but the red marks are really starting to screw with my life at the moment in terms of not wanting to go out or anything. I know its a risk stopping it a month early but i'm not really fussed if I start getting some spots after stopp
  9. I havn't finished my course yet, but, I had the same thing. It was just getting worse and worse until about month 4. Constant 2 or more new ones each day. Then it started to die down slowly. I just got into month 5 and I only get like 1 spot week or two but red marks are still everywhere. Basically, it works differently for different people. You might be one of the unlucky ones who it takes longer to work, but just keep at it!
  10. Hey I just got back from a week away in the sun and when I left home I forgot to take my tablets with me so I went a week without the tablets. I've been back for 2 days and i've still not taken them. I only have about a month left of a 6 month course but I have a ridiculous amounts of red marks all over my face. I have like 1 active, then loads of sort of tiny scabby things. The rest is just red marks. Now from what i've read, red marks start to clear after a month off the tablets as it
  11. Day 125 Spots i had before just aren't doing anything. Staying exactly the same Broken out badly on forehead. Red marks EVERYWHERE. Tempted to stop tablets early so I can actually get rid of these red marks. It's making it look sooooooo much worse than it actually is.
  12. Day 113 (I Think?) Improvements finally!! Have only 1 spot thats above the skin and its just a scabbing one that will probably fall off tomorrow. I get a new spot about every 4-5 days but they are so tiny and usually go in a couple of days. Suddenly getting little spots on the tongue. Might just be a coincidence. (Can't remember what they're called). I have quite a few under the skin spots which you can only feel if you rub hard on the skin (if you get what I mean). Lots and lots of red mark
  13. Day 92 Not much to say. Past the half way mark now. One side is smoothing up, however it still looks no different and is very red. Other side is a lot worse and painful. New big cyst or two. Experimented with not putting moisturizer on before bed and felt a lot smoother in the morning. Might do more often. Will do new pictures in about 2 weeks.
  14. My doctor told me that 80% usually never have skin problems again. 10% require another dose and the other 10% i'm not too sure... You tend to get more people that post online negatively than you would with people who have had positive experiences. If you have no problems at all, you are happy and continue on with your life normally. If you end up having problems you like to vent online and see if anyone else has had the same experience as you. Pretty common with most things.
  15. I am a healthy eater and drinker currently. 4 litres or more of water a day. No junk food at all. Havn't touched alcohol in about 2 months. I change my pillow case every 2 days and just swap sides each night. Im guessing I am just one of those unlucky ones who start to clear a bit later. My skins started to smooth a little bit even though I am getting new spots every day. Hopefully in a couple of weeks time its better!
×